# SDR HEEA075575

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- Aircraft time: 5,497 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064101902
- Part serial: 11347
- Condition: Intermittent
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY UNABLE TO CHANGE FREQUENCY. PERFORMED PRELIMINARY INSPECTION.  FOUND SELECTOR KNOBS INTERMITTENTLY DO NOT CHANGE FREQUENCY.  CLEANED WAFER SWITCHES.  REPAIRED.  FOUND POWER OUT LOW AT 135 MHZ.  REPLACED C623 AND C624 CAPACITORS.  REPAIRED.  ADJUSTED C/N SQUELCH, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
